# SDR GAIA03095

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FLOORBEAM BS 480 CORRODED AT LBL 30 AND CRACKED AT LBL 59.  REF FASI N/R 53187, CUT OUT DAMAGED AREA, INSTALLED REPAIR PER B727 SRM 53-10-8 FIG 1.  (M)
